# SDR 99ZZZM686

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON APRON UPPER SURFACE HAS SEVERAL CRACKS.  DAMAGED AREAS REMOVED IAW SRM 51-40-2.  FABRICATED REPAIRS IAW SRM 51-40-2.  INSTALLED REPAIRS IAW SRM 51-40-2.  (M)
